Natural Ear Hyperacusis After Taking Medication?
Good afternoon .. r nWhat are the side effects of stugerone and kalmeco if taken in the long term ??? r n r nMy ears are like hyperacuises … What could be the side effects of using these drugs?
From the information you have conveyed, a complaint of hyperakusis or a sound that disturbs your hearing due to a certain sound source, may not be caused by these two drugs.
These two drugs are expected to help reduce complaints of ringing sounds that can cause balance disorders and neuropathy complaints.
So that the use of these two drugs does not cause the hyperakusis complaints that you may feel.
Hyperacusis in general can be caused by several conditions, such as:
1. damage to the ear
2. hearing loss
3. ototoxic drugs
In addition, you also need to know the indications for consumption of the two drugs that you mentioned. Without the right indication, you should be able to stop it. Then consult all complaints and submit all your medical history to your ENT doctor for examination and evaluation of your current condition. ENT doctor will conduct an examination and evaluation regarding your current condition and try to determine the cause.
For now, avoid anxiety, avoid sleeping at sea at night, and if you experience complaints of flu or cough, immediately get better.
That is the information we can convey, also read methylcobalamin and cinnarizine.